Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Brownian motion in a ball in the presence of spherical obstacles


Author: Julie O'Donovan
Journal: Proc. Amer. Math. Soc. 138 (2010), 1711-1720
MSC (2010): Primary 31B05, 60J65
Published electronically: December 22, 2009
MathSciNet review: 2587456
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the problem of when a Brownian motion in the unit ball has a positive probability of avoiding a countable collection of spherical obstacles. We give a necessary and sufficient integral condition for a regularly spaced collection to be avoidable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 31B05, 60J65

Retrieve articles in all journals with MSC (2010): 31B05, 60J65


Additional Information

Julie O'Donovan
Affiliation: Department of Mathematics, University College Cork, Cork, Ireland
Email: j.odonovan@ucc.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10174-0
PII: S 0002-9939(09)10174-0
Keywords: Brownian motion, harmonic measure
Received by editor(s): June 19, 2009
Received by editor(s) in revised form: August 24, 2009
Published electronically: December 22, 2009
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.